67350members
354870posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Restarting Tamoxifen

1 REPLY 1
Highlighted
Member

Re: Restarting Tamoxifen

Hi KH81

 

Thank you for posting.

 

Like any drug, tamoxifen can cause side effects. Some people experience indigestion or mild nausea. This is usually most noticeable when they start taking tamoxifen. These symptoms generally improve or become easier to manage over time and may be helped by taking tamoxifen with food.

 

It's not possible for us to say what is causing your chest cramps but if you experience any new chest pain it is important to contact your GP. You mention chest cramps and acid reflux. Chest pain has many different causes including indigestion, heartburn and anxiety attacks.

 

We appreciate it’s more difficult speaking with your GP at the moment during the coronavirus outbreak but many still have telephone appointments. Your GP may also prescribe drugs that may help with your current symptoms.

 

It’s good to hear you haven’t experienced any menopausal symptoms as yet. We offer a range of free supportive services that you might be interested in. For more details about all of these services, please see the information in the link.

 

Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential and the number is free from UK landlines and all mobile networks.

 

The number is 0808 800 6000 (Text relay prefix 18001).

 

Currently our opening hours are Monday to Friday 10am to 4pm, and we are closed on Saturdays.

 

Easter Bank Holiday weekend: We will close on Thursday 9 April at 4pm and open again from 10am on Tuesday 14 April.

 

Out of hours you can leave a message and we will call you back when we next open.

 

Best wishes

 

Grete

 

 

Breast Cancer Now Nurse

 

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

 

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Highlighted
Member

Restarting Tamoxifen

Hi,

I had Breast Cancer back in 2015 and was started on Tamoxifen. In February I was told to come off it a week before having a full hysterectomy and go back on it a month having it for another five years. While off the Tamoxifen I felt really well (apart from hysterectomy aftercare) however now after having gone back on it I am suffering with chest cramps that are so painful and scary. Because of how life is at the moment it is hard to speak to gp and I don’t want to go anywhere near the hospital. The chest cramps started when I went back on the Tamoxifen (2 weeks ago) and it was a symptom that I was having before as well but only around the time of my period. Obviously now I have been put in surgical menopause but no symptoms of this yet. Just suffering with these awful chest cramps and my acid reflux seems a lot worse. Any advice greatly received.

Many Thanks